Random Equations and Applications to General Random Fixed Point Theorems

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 41, (2011), Pages 17-24


Ta Ngoc Anh

Faculty of Mathematics

Le Qui Don technical University

No 100 Hoang Quoc Viet Str.

Cau Giay dist.

Hanoi, Vietnam

mailto:tangocanh@gmail.com






Abstract In this paper, random operator equations are considered. Some general random fixed point theorems are obtained or extended. The concept of best random proximity points which is an extension of the notion of random fixed points is also proposed.

Keywords Random operator, random solution, random fixed point, random coincidence point, best random proximity point.

Classification (MSC2000) 47H10, 47B80, 60H25.

Full text

Full paper

Personal tools